# SDR DALA2024011600622

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 96,689 hours, 41,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 EMERGENCY SEAT LIGHT COVER DAMAGED ROW 37D. CORRECTIVE ACTION: REMOVED AND REPLACED DAMAGED ELP COVER AT ROW 37 D REF B757 AMM 33-51. (5393010)
